# SDR AALA202206209996

- Difficulty date: June 6, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,287 hours, 15,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT ROW 33 LEFT INOPERATIVE. **SUPPLEMENTAL REPORT: FOR AALA202206089996: MAINTENANCE FOUND NO POWER AT SIDEWALL CONNECTOR 7260VC13 PIN B AND REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
